GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

$15.99 (as of February 22, 2018, 1:37 pm)

Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed

Check on Amazon

Category:

Description

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
24-hour Symptom Relief
Original Prescription Strength

Additional information

Size

Binding

Brand

Label

Manufacturer

ProductGroup

ProductTypeName

Publisher

Studio

Reviews

There are no reviews yet.

Be the first to review “GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count”

Your email address will not be published. Required fields are marked *